# SDR DXTA2009102003817

- Difficulty date: October 19, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N964QS
- Make and model: Cessna 750
- Aircraft serial: 7500164
- Aircraft time: 6,668 hours, 4,123 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Packing
- Part number: CPD750325
- Condition: Worn
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT NOSE GEAR BUMPS, NO ASSOCIATED CAS MESSAGE.  FOUND STRUT EXTENSION ON NOSE GEAR EXCEEDING MAX LIMITS.  REPACKED AND SERVICED NOSE GEAR ASSY.  OP CHECK GOOD IAW MM CH 32-20-00.
